# SDR Y9PA20191004189

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N9102
- Make and model: Gulstm GV
- Aircraft serial: 551
- Aircraft time: 9,006 hours, 4,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 1159AM500141
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LINE-SERVICE OPENED THE MAIN ENTRY CABIN DOOR HE HEARD A LOUD POP. UPON INSPECTION,  FOUND THAT THE MAIN ENTRY DOOR SECONDARY LOCKING MECHANISM FAILED.
